American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Raushan Z. Buzyakova. On multivalued fixed-point free maps on $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 2929-2936.
Abstract, references, and article information   
View Article: PDF

[2] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Pokrovskii and O. A. Rasskazov. On the use of the topological degree theory in broken orbits analysis. Proc. Amer. Math. Soc. 132 (2004) 567-577. MR 2022383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chung-wu Ho. On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002) 2625-2630. MR 1900870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marco Abate and Jean-Pierre Vigué. Common fixed points in hyperbolic Riemann surfaces and convex domains . Proc. Amer. Math. Soc. 112 (1991) 503-512. MR 1065938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael N. Vrahatis. A short proof and a generalization of Miranda's existence theorem . Proc. Amer. Math. Soc. 107 (1989) 701-703. MR 993760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tomás Domínguez Benavides. Some topological properties of the $1$-set contractions . Proc. Amer. Math. Soc. 93 (1985) 252-254. MR 770531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1